# SDR 2007UALA03934

- Difficulty date: September 24, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 67,854 hours, 11,021 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414460401
- Part serial: UNK
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED "WXR FAIL ANT" ON EHSI.   *S/D*  REPLACED WEATHER RADAR ANTENNA DRIVE UNIT AS PER MM 34-43-05-401, TEST PASSED.
